Does anybody get prescribed Planquenil for lupus? The medicine seems to cause side effects. Dry eyes and itchiness begin to occur after taking it 1.5 months. I wonder whether planquenil has side effects? Does anyone have the same symptoms like me????
When taking Plaquenil, I also experience hair loss and dry eyes. Though it helps prevent lupus from getting worse, it has side effects. My rheumatologist reduced doses when I had side effects. You can ask your doctor to have good results.
thank you so much. I met my doctor yesterday, she told me to keep taking doeses as I only had mild signs of Plaquenil. She also encouraged me to add more vegetables and fruits to supply enough essentail nutrients to my body. If the signs are severe, I need to meet her again. I wonder whether your signs are relieved after reduceing doses of Plaquenil.
For my condition, side effects were eased after reducing dose of Plaquenil. I think each person has different treatment, you should follow your rheumatologist instrcution. Dealing with lupus by healthy diet is a great way. My disease is also improved by good diet, healthy lifestyle and supplements. When I was nervous because of lupus flares, another person showed me the way to overcome them. Now, I also share my experience to help you cope with it easily.
Thanks for your sharing, I greatly appriciated. I'm trying to start a diet according to doctor's advice. Do you take any medication now?
Nope. I'm in no any mdication now, I just eat omega 3s, vitamin D, E, A foods and take Lupufree supplement. I also do Tai Chi with my husband every morning. The exercise is hard for me on some first days, but it helps me gain more energy after that. I think these combinations help me well. I'm not loss of energy after waking up, and can cook meals for my family. You shouldn't be worried when having side effects, as long as you have good diet and lifestyle, your disease can be improved.
yes, I'm less nervous and will try to cope with it. Hope Planquenil doesn't cause severe side effects to me. Thank you very much